Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    25
  • views
    12218

6 months post tane

pleasehelp123

408 views

Ok, 6 months post tane.. and been using prescribed differin cream on and off

Positives: Of course- skin = relatively clear, cant complain, 1 or 2 here and there, its fine.

Negatives: Lips still dry, using chapstick 3-4 times a day, or after eating is when at its worst. Found a good chapstick to combat this luckily. Still an inconvinience.

- Sensitive skin leading to blushing/flushing episodes. Cant drink alcohol, cant take hot showers, feeling an emotion e.g angry, nervous, embarrassed will make me flush, exercising = flushing.

All of which will cause temporary redness, sometimes for up to an hour.

So yeah, dont know if these side effects will be permanent, or hopefully fade within the next year.

I tell you one thing, im pretty much done with all acne medications though, even if it means a few pimples. It just isnt worth the risk for what could be - permanent side effects. Which are now causing me problems in social situations.

So just a friendly warning to anyone thinking of taking Tane, i had no problems like this before it, and just like you're thinking now, i thought EVERYTHING would go back to normal. But you just never know, it reacts differently to everyone.

Im not saying dont take it if you're life is absolutely miserable like mine was, im just saying, please think hard!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×